# SDR IXXA20170320161

- Difficulty date: March 7, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBD OF RIB 2R LOWER STRINGER 5, VERTICAL LEG FORWARD AND AFT. CORROSION OUT OF LIMITS IAW SRM 55-10-02, FIGURE 101,  DETAIL II.  REMOVED AND REPLACED THE STRINGER IAW SRM 55-10-03,  REPAIR 1, AND DRAWING 181T4000.
